# SDR HNAA2015030400076

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 70,211 hours, 80 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT IS INOPERATIVE AT ROW 7.  REMOVED LENS PANEL, R & R BULB. OPS CHECKED GOOD, REINSTALLED LIGHT LENS PANEL.
